# SDR C2XA01IA262

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- Engine: Pwa PW118
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator
- Part number: 38E966A
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CRP - FLIGHT 2946, THE CREW REPORTED THAT DURING FLIGHT AN ENGINE 12 DUCT LEAK LIGHT ILLUMINATED.  THE CREW SHUT DOWN THE NUMBER ONE ENGINE, AND DIVERTED TO CRP WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND DE-ICE PRESSURE REGULATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
